File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the structure of absolute steady states in sandpile type of cellular automata: The geometrical aspect

TitleOn the structure of absolute steady states in sandpile type of cellular automata: The geometrical aspect
Authors
Issue Date1993
PublisherAmerican Institute of Physics. The Journal's web site is located at http://ojps.aip.org/jmp/
Citation
Journal Of Mathematical Physics, 1993, v. 34 n. 9, p. 4014-4024 How to Cite?
AbstractIt is proved that all bounded subsets of ℛn with nonempty interior are cutable. Also found is an if and only if classification of when a nontrivial absolute steady state (ASS) of the sandpile-type cellular automata model will exist. The classification helps one to narrow down the geometrical structure of the ASS and is applicable to both Abelian and non-Abelian models. It is important for the future studies of self-organized criticality. © 1993 American Institute of Physics.
Persistent Identifierhttp://hdl.handle.net/10722/175102
ISSN
2015 Impact Factor: 1.234
2015 SCImago Journal Rankings: 0.767

 

DC FieldValueLanguage
dc.contributor.authorChung, SKen_US
dc.contributor.authorChau, HFen_US
dc.date.accessioned2012-11-26T08:49:12Z-
dc.date.available2012-11-26T08:49:12Z-
dc.date.issued1993en_US
dc.identifier.citationJournal Of Mathematical Physics, 1993, v. 34 n. 9, p. 4014-4024en_US
dc.identifier.issn0022-2488en_US
dc.identifier.urihttp://hdl.handle.net/10722/175102-
dc.description.abstractIt is proved that all bounded subsets of ℛn with nonempty interior are cutable. Also found is an if and only if classification of when a nontrivial absolute steady state (ASS) of the sandpile-type cellular automata model will exist. The classification helps one to narrow down the geometrical structure of the ASS and is applicable to both Abelian and non-Abelian models. It is important for the future studies of self-organized criticality. © 1993 American Institute of Physics.en_US
dc.languageengen_US
dc.publisherAmerican Institute of Physics. The Journal's web site is located at http://ojps.aip.org/jmp/en_US
dc.relation.ispartofJournal of Mathematical Physicsen_US
dc.titleOn the structure of absolute steady states in sandpile type of cellular automata: The geometrical aspecten_US
dc.typeArticleen_US
dc.identifier.emailChau, HF: hfchau@hku.hken_US
dc.identifier.authorityChau, HF=rp00669en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-36448999425en_US
dc.identifier.volume34en_US
dc.identifier.issue9en_US
dc.identifier.spage4014en_US
dc.identifier.epage4024en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridChung, SK=17233521800en_US
dc.identifier.scopusauthoridChau, HF=7005742276en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats